Strong convergence theorems for asymptotically k-strictly pseudocontractive maps

E.E. Chima, M.O. Osilike, S.E. Odibo, R.Z. Nwoha, P.U. Nwokoro, D.F. Agbebaku

Abstract


Let $C$ be a nonempty closed convex subset of a real Hilbert space, $H$ and let $ T: C \rightarrow C $ be an asymptotically $k$-strictly pseudo-contractive mapping with a nonempty fixed-point set, $F(T)=\{x\in C: Tx=x\}$. Let $\{t_n\}$, $\lbrace\alpha_{n}\rbrace$~ and $\lbrace\beta_{n}\rbrace$~ be real ~sequences in $( 0, 1)$. We consider the sequence $\lbrace x_{n}\rbrace$, ge nerated from an arbitrary $ x_{1} \in C $, by either

I. \hskip 3.0cm $x_{n+1} = P_C[\left( 1-\alpha_{n} - \beta_{n}\right) x_{n}+ \beta_{n}T^{n}x_{n}], \; n\geq 1,$ or

II. $\left\{\begin{array}{ll} \nu_n=P_C((1-t_n)x_n)

x_{n+1}=(1-\alpha_n)\nu_n+\alpha_nT^n\nu_n, \; n\geq 1\end{array}\right.$

We prove that under some mild conditions on the real sequences $\lbrace\alpha_{n}\rbrace$ and $\lbrace\beta_{n}\rbrace$, the sequence $ \lbrace x_{n}\rbrace$ generated by I converges strongly to a fixed point of $T$. Furthermore, under some mild conditions on the sequences $\{t_n\}$ and $\{\alpha_n\}$, the sequence generated by II converges strongly to the least norm element of the fixed point set of $T$. Some examples are used to compare the convergence rates of these two iteration schemes. Our results compliment and extend several strong convergence results in the literature to the class of mappings considered in our work.


Full Text: PDF

How to Cite this Article:

E.E. Chima, M.O. Osilike, S.E. Odibo, R.Z. Nwoha, P.U. Nwokoro, D.F. Agbebaku, Strong convergence theorems for asymptotically k-strictly pseudocontractive maps, Advances in Fixed Point Theory, Vol 9, No 2 (2019), 178-205

Copyright © 2019 E.E. Chima, M.O. Osilike, S.E. Odibo, R.Z. Nwoha, P.U. Nwokoro, D.F. Agbebaku. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.